# SDR SWAA2012052904401

- Difficulty date: May 22, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 85,920 hours, 61,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AT BS 259.5, STR 15L.  REPAIRED SKIN IAW SRM.
